MAUDE Adverse Event Report: KARL STORZ SE & CO. KG TIPCAM 1 S 3D LAP, 30°

KARL STORZ SE & CO. KG TIPCAM 1 S 3D LAP, 30°
Model Number 26605BA
Medical Device Problem Codes Poor Quality Image (1408); Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported: "shadow and blurred image".No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Accordingly, we would like to give a summary of our results regarding the reported issue.The evaluation results: the device was sent to the karl storz assessment and repair department for inspection.During the technical inspection, the error description provided by the customer, "shadow and blurred image", could be confirmed.During the technical inspection, the fault description provided by the customer, shadows and blurred image,' was confirmed.During the inspection of the optics based on the customer's description, shadows and poor image quality were found as described, which can be attributed to a possible defect in an optical component (image sensor).Visible residues in the image indicate faulty image sensors.Due to the design of the tipcam, the cause can only be analyzed by dismantling the device, which would cause further damage.We therefore assume that a component is defective and classify this as a production fault.In addition, there are scratches on the surface of the handle, which are due to use and processing.The above investigations did not reveal a root cause related to the labelling, the device, or its history.All production-related quality checks were passed, and no non-conformities were identified in the device's manufacturing records.The labelling was found to contain adequate instructions and warnings.The complaint history did not reveal any pickup in similar complaints; no trend was identified.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
TIPCAM 1 S 3D LAP, 30°
Common Device Name
TIPCAM 1 S 3D LAP, 30°
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key24211012
Report Number9610617-2026-00170
Device Sequence Number15868521
Product Code FGB
UDI-Device Identifier04048551347843
UDI-Public04048551347843
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K150525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26605BA
Device Catalogue Number26605BA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by Manufacturer03/13/2026
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown